# SDR HALA2020122900226

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 34,868 hours, 57,232 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Condition: Cracked
- Location: Lpt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS, FOUND 2 CRACKS ON TOP LPT FAIRING.  REPLACED TOP LPT FAIRING, PER AMM 72-03-03/401.  SECURITY CHECK OKAY.
